image of Journal of Mathematics and Music

Journal of Mathematics and Music

Journal of Mathematics and Music aims to advance the use of mathematical modelling and computation in music theory. It focuses on mathematical approaches to musical structures and processes, including mathematical investigations into music-theoretic or compositional issues as well as mathematically motivated analyses of musical works or performances.
New perspectives on rhythmic canons and the spectral conjecture
New perspectives on rhythmic canons and the spectral conjecture
Emmanuel Amiot
Issue: Journal of Mathematics and Music (2009), Vol. 3, No. 2, 71–84
Created: Jul 19, 2011
Views: 739
Autosimilar Melodies
Autosimilar Melodies
Emmanuel Amiot
Issue: Journal of Mathematics and Music Vol. 2, No. 3, November 2008, 157–180
Created: Jul 13, 2011
Views: 577